MAUDE Adverse Event Report: PERFORMA®.BRAIDED CATHETER; PERIPHERAL CATHETERS

PERFORMA®.BRAIDED CATHETER; PERIPHERAL CATHETERS
Catalog Number 5583-13/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during an endovascular procedure the tip of the catheter detached inside the patient's artery.The foreign body migrated within the patient's artery.The physician was unsuccessful in retrieving the foreign body form the patient with a vascular snare device.The patient is scheduled for surgical removal of the detached foreign body.

Brand Name
PERFORMA®.BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11233283
Report Number3011642792-2021-00001
Device Sequence Number11788193
Product Code DQO
UDI-Device Identifier00884450010716
UDI-Public884450010716
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5583-13/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2020
Initial Report FDA Received Date01/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;